# SDR 2008UALA04311

- Difficulty date: August 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 39,934 hours, 4,745 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Seat 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3J EEL MARKER MISSING.  *S/D*  REPLACED EEL LIGHT ASSY, CHECK OKAY.
